Varieties of solvable pro-$p$-groups
Algebra i logika, Tome 22 (1983) no. 4, pp. 403-420
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_4_a3,
author = {A. F. Krasnikov},
title = {Varieties of solvable pro-$p$-groups},
journal = {Algebra i logika},
pages = {403--420},
year = {1983},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_4_a3/}
}
A. F. Krasnikov. Varieties of solvable pro-$p$-groups. Algebra i logika, Tome 22 (1983) no. 4, pp. 403-420. http://geodesic.mathdoc.fr/item/AL_1983_22_4_a3/